# SDR DALA2019042902712

- Difficulty date: April 26, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 63,929 hours, 29,136 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Departed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA PART DEPARTING AIRCRAFT LOG 5696703, FOUND ON ARRIVAL LT WING ANTI ICE ACCESS PANEL MISSING, INSTALLED NEW PANEL
